Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriends has been taking steroids for a few months now and hes sex drive is High and after a few hours of having sex he is not able to cum and I feel unease about the whole situation even if he tells me its not me but the steroids.... and sure because he looks so good and I am a bit overweight can someone tell me if that is true

Loading...

Hi, well steroids do boost libido but they also might be affecting his erection. I mean, he might have more will to have sex but might not actually have the same feeling as he had before. I think your problem is steroid related and you should not worry about how you look. Im sure he think you are hot, otherwise he would not be with you. I dont know if his steroid use is health related but if its not you should convince him to stop taking them. The price people pay to look good is too high if you ask me. He will ruin his health in order to look good and that in return will make it more difficult to perform in bed? That does not make sense. If he is using it just to be bigger, convince him to stop. Also, all those effects from steroids are reversible , which means that the side effects will be gone after he stops using them in about 2 weeks after he stops. 
Reply

Loading...